MathSciNet Relay Station
MathSciNet bibliographic data
MR2180894 46K05 (22D25 43A20 46L55 47A60)
Leung, Chi-Wai; Ng, Chi-Keung Functional calculus and $\ast$-regularity of a class of Banach algebras. Proc. Amer. Math. Soc. 134 (2006), no. 3, 755–763 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement